# SDR VNAA9911025

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 001A716E1000010
- Condition: Bird Strike
- Location: Rt Engine
- Part time: 9,045 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND ENGINE SUSTAINED A BIRD STRIKE.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE PROPELLER SPINNER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-13-00 AND THE INTAKE ASSEMBLY IN ACCORDANCE DORNIER MAINTENANCE MANUAL 71-63-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS FERRIED TO DAYTON WHERE MAINTENANCE PERFORMED A BORESCOPE INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  THE INSPECTION SHOWED NO INJESTATION AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
